Theorie der reduziert-regelmäßigen Kettenbrüche

E. Zurl

Mathematische Annalen (1935)

  • Volume: 110, page 679-717
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Zurl, E.. "Theorie der reduziert-regelmäßigen Kettenbrüche." Mathematische Annalen 110 (1935): 679-717. <>.

author = {Zurl, E.},
journal = {Mathematische Annalen},
pages = {679-717},
title = {Theorie der reduziert-regelmäßigen Kettenbrüche},
url = {},
volume = {110},
year = {1935},

AU - Zurl, E.
TI - Theorie der reduziert-regelmäßigen Kettenbrüche
JO - Mathematische Annalen
PY - 1935
VL - 110
SP - 679
EP - 717
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.